Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 5, Pages 499-507
http://dx.doi.org/10.1155/AAA.2005.499

On the range of the derivative of a smooth mapping between Banach spaces

Laboratoire Bordelais d'Analyse et Geométrie, Institut de Mathématiques de Bordeaux, Université de Bordeaux 1, 351 cours de la Libération, Talence Cedex 33405, France

Received 15 January 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Deville, “On the range of the derivative of a smooth mapping between Banach spaces,” Abstract and Applied Analysis, vol. 2005, no. 5, pp. 499-507, 2005. doi:10.1155/AAA.2005.499